# SDR HEEA978904

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008064
- Condition: Out Of Spec
- Location: 1st Stage
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  INNER AIRFOIL RING PARENT METAL OUT OF SPECS PER AMC-OIL 17 AND APERATURE CARDS ON #1 NOZZLE AS MARKED.  ACTUAL .023 - .087 (B.P. SPECS .0495 - .0515) INSTALLED A NEW NOZZLE.
